2018
Том 70
№ 7

All Issues

Klimyk A. U.

Articles: 5
Article (English)

Jacobi Matrix Pair and Dual Alternative q-Charlier Polynomials

Atakishiyev N. M., Klimyk A. U.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 5. - pp. 614–621

By using two operators representable by Jacobi matrices, we introduce a family of q-orthogonal polynomials, which turn out to be dual with respect to alternative q-Charlier polynomials. A discrete orthogonality relation and the completeness property for these polynomials are established.

Article (Ukrainian)

Spectral expansions of some representations of Lie groups

Klimyk A. U., Vilenkin N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 128–131

Article (Ukrainian)

Intertwining operators for U(n, 1)

Gavrilik O. M., Klimyk A. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 803–807

Article (Ukrainian)

The Fourier transform of functions on a group

Klimyk A. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 3–12

Article (Ukrainian)

On Clebsch-Gordan coefficients of unitary, orthogonal, and simplectic groups and Clebsch-Gordan series of a unitary group

Klimyk A. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 11–22